A Dictionary of Surnames
Bibliographic Data
| ID | 19391785 |
|---|---|
| Authors | John Algeo, Patrick Hanks, Flavia Hodges |
| Year | 1990 |
| Volume | 55 |
| Issue | 1 |
| Pages | 181 |
| Publication date | 1990-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | South Atlantic Review (JOURNAL) |
| Journal identifiers | ISSN: 0277-335X • E-ISSN: 2325-7970 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3199906 |
| OpenAlex | W2995736412 |
| Language | EN |
| Highly cited | No |
|---|